# SDR DALA2020031601872

- Difficulty date: March 13, 2020
- Submitted: March 16, 2020
- Operation: Air carrier
- Aircraft: N709TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28168
- Aircraft time: 84,773 hours, 22,537 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Lavatory
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6806 O2 MASK @ 3L LAV DROPPED ON TAKE OFF. CORRECTIVE ACTION: RESECURRED 3L LAV O2 MASK REF B757 AMM 35-20. (7053827)
